# SDR CALA2020011900183

- Difficulty date: January 16, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 65,723 hours, 23,446 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT LT CENTER WING REAR SPAR VERTICAL PRESSURE WEB BETWEEN LBL 31.83 AND LBL 40.00 LENGTH OF CRACK 1.181" REF NR 99866909 CUT DAMAGE AREA "WEBPOCKET" REF SRM 57-10-10 REPAIR 3, FABRICATED FILLER AND DOUBLER REPAIR MAT USED 2024 T3 .100 PO1621541: LOCATED AND DRILLING HOLES ON FILLER AND DOUBLER REPAIR SRM 51-40-05. TREATED AND PRIMED AREA, BARRIER COATING REF AMM 28-11-00 AND APPLIED CIC SOPM 20-50-19. APPLIED SECONDARY FUEL VAPOR 51-40-02 AND 57-10-10. SEALED FASTENERS ON REPAIR INSTALLED FILLER AND DOUBLER REPAIR REF FILLER AND DOUBLER REF SRM 51-20-01. REF SRM 51-20-01 C/W INSPECTION.
